# SDR CALA2019070801151

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 94,779 hours, 22,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201U7
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0366)L4 DOOR EXTERNAL HANDLE PAN IS GOUGED AS MARKED 50-036 REF. ST.ENGINEERING N/R 0066795 L4 DOOR EXT. HANDLE PAN FOUND TO BE OUT OF LIMITS IAW SRM 52-10-01 ALLOW DAMAGE 1, FIG.101, DET. VI. (DIMENSIONS ARE: L =4.8 X W =.10" X D=.020"). REPLACED/INSTALLED NEW L4 DOOR PAN P/ N 146N620107 IAW SRM 51-40-02 PG 2&4 & BOEING DWG NR 1 46N6100. 76 NR 0066795, WORK ACCOMPLISHED, INSPECTED. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST- INSPECTION COMPLETED AND ACCEPTED.
